Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Typical intersections of continuous functions with monotone functions

Author: M. Hejný
Journal: Proc. Amer. Math. Soc. 118 (1993), 1131-1137
MSC: Primary 26A48; Secondary 26A21
MathSciNet review: 1159171
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For each parameter $ \Phi $ a typical continuous function intersects every monotone function in a $ (\Phi )$-uniformly symmetrically porous set.

References [Enhancements On Off] (What's this?)

  • [1] P. D. Humke and M. Laczkovich, Typical continuous functions are virtually nonmonotone, Proc. Amer. Math. Soc. 94 (1985), 244-248. MR 784172 (86g:26002)
  • [2] -, Contributions to the theory of games, vol. 3, Ann. Math. Stud., no. 39, Princeton Univ. Press, Princeton, NJ, 1957, pp. 159-163.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A48, 26A21

Retrieve articles in all journals with MSC: 26A48, 26A21

Additional Information

Keywords: Typical continuous function, intersection with monotonous functions, porous set, Banach-Mazur game
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society